# SDR DALA2021032901841

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION:CORROSION ON DOUBLER LBL=2.5 TO RBL=2.5 AND FS= 1681 AT W-4. CORRECTIVE ACTION: SUMMARY OF NRC 00670 : CORROSION LEVEL 2 ON DOUBLER LBL=2.5 TO RBL=2.5 AND FS= 1681 AT W-4 WAS REPLACED PER B757-300 SRM. (1763243)
